# SDR ASAA2023061443694

- Difficulty date: June 14, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,002 hours, 18,127 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LONG TIME FAULT. MSG NBR 75-10591. THE TBV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
